# SDR AALA20100706DFW02

- Difficulty date: July 5, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 35,782 hours, 4,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38C EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 38C EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
